

P.O. Box 16391, San Diego CA 92176 www.411kensington.com

# NOTICE OF PUBLIC MEETING

June 10, 2009 - Wednesday at 6:30 PM

Location: Kensington Community Church 4773 Marlborough Drive, San Diego CA 92116

# I Parliamentary Items (6:30 - 10 min)

- a. Call to Order, Roll Call and Introductions
- b. Modifications to and Adoption of Agenda (Additions/Deletions to Agenda)
- c. Approval of Minutes Minutes from May 2009
- d. Treasurer's Report Report from May 2009
- e. Extension of Meeting Time Request by Chair for KTPG to extend the end time of the meeting 15 minutes based on the agenda.
- II <u>Public Communications</u> Non-Agenda Public Comment (6:40 2 min each)

### III City/Government Information Items (6:50 - 5 min each)

a. Elected Officials Representatives -

Todd Gloria, City Councilmember District 3 Dion Akers
City Planning Office Vickie White

# IV Non-Subcommittee Information Items

1. **Aldine Slope Restoration** – Update on the project and Q&A session. Michael Handal, City Project Manager (7:00 – 30 min)

# V <u>Non-Subcommittee Action I</u>tems

1. **Kensington Sign** – Presentation, panel discussion and Q&A session. The KTPG may then take a position on the issue. Panel – Harold Koenig, KTCA; Cathy Winterrowd, Senior Planner, Historical Resources Section; City of San Diego Development Services Representative. (7:30 – 40 min)

# VI Subcommittee Agendas

# A. Neighborhood Facilities & Historical Resources Subcommittee

Chair: T. Hoyt (8:10-5 min)

## I Action Items

None

# **II Information Items**

- a. **Subcommittee Officers** Review of the Chair's decision to not appoint a Vice-Chair and a Secretary
- b. **Meeting Time Limits** Review of the Chair's decision to drop the request for a 60-minute time limit for subcommittee meetings
- c. Utility Boxes Discussion of utility box painting project
- d. **Discussion of Issues** Discussion of subcommittee member issues/solutions list previously solicited from subcommittee members via email prior to the meeting and compiled by the Chair. Each subcommittee member will have 3 to 5 minutes to discuss his/her list, depending on time constraints.
- e. **Concrete Colors** Discussion of concrete color issue per Celia Conover's findings with the goal of moving this issue to an action item for the June meeting.

# B. Project Review Subcommittee

Chair: T. Adam (8:15-5 min)

### I Action Items

None

#### **II Information Items**

- a. **Land Use Workshops** Discussion of Land Use Workshop series.
- b. **Development Guidelines** Discussion of guidelines for development of Kensington and Talmadge.
- c. **Subcommittee Officers** Discussion of appointment of subcommittee officers.

#### C. Transportation & Safety Subcommittee

Chair: R. Coffin (8:20 - 5 min)

#### I Action Items

a. **Subcommittee Member Assignments** – Assign subcommittee members to head up various subcommittee activities including undergrounding, Aldine slope restoration and traffic re-routing, canyon fire safety, and neighborhood crime prevention.

### **II** Information Items

None

# D. <u>Membership & Communications Subcommittee</u>

Chair: J. Garrison (8:25 – 5 min)

# I Action Items

None

### **II** Information Items

- a. **Subcommittee Vice Chair** Appointment of Vice Chair for the subcommittee.
- b. **Subcommittee Secretary** Appointment of Secretary for the subcommittee.
- c. **Subcommittee Rules** Establish subcommittee rules.
- d. **Communications** Communications improvements including, but not limited to, website, sandwich boards, sound system for meetings.
- e. **Project Notification** Investigation of the current city requirements for giving notice on a project, and whether we should recommend changes.

### E. By-Laws Ad Hoc Subcommittee

Chair: D. Moty (8:30 - 5 min)

### I Action Items

None

# **II** Information Items

**a. Update on Ad Hoc Committee** - Discussion and drafting of potential By-Laws amendments and procedures

### VII <u>KTPG Liaison Committee Reports</u> (8:35 – 5 min presentation)

#### a. **Talmadge Maintenance Assessment District** – F. Lindahl

Meets the fourth (4th) Tuesday of each month 6:30 PM (check www.talmadge.org for meeting place).

- b. **Community Planners Committee** T. Hebrank/D. Moty Meets the fourth (4th) Tuesday of each month 7:00 PM at 9192 Topaz Way.
- c. **City Heights Redevelopment PAC** F. Lindahl Meets the second (2nd) Monday of each month 6:00 PM at the Metro Career Center Office Building Conference Room 3910 University Ave.
- d. **Kensington 100** T. Hebrank Representatives from local community organizations planning for Kensington's centennial celebrations in 2010.

### e. City of San Diego Underground Conversion Program

Talmadge Project 3FF - Public information officer for the undergrounding is Racquel Vasquez. The public information line is (619) 533-3841 or send e-mail to undergrounding@sandiego.gov. A video on the program can also be accessed at www.sandiego.gov/undergrounding.

VIII <u>Agenda for the next KTPG Meeting</u> – T. Hebrank (8:40 - 5 min) July 8, 2009

# IX <u>Adjournment</u> – T. Hebrank (8:45)

Agenda times are strictly adhered to, and can only be altered by the Chair and/or a vote of the KTPG Board. All meetings are to end at 8:30 PM, unless the KTPG Board votes to extend the time.

Items may be heard before, on, or after listed times. This information is available in alternative formats. To request an alternative format (sign language, oral interpreter or an Assistive Listening Device) for the meeting call (619) 533-3650 at least five (5) working days prior to the meeting. If you have questions concerning the KTPG please express them at the meeting or contact the KTPG at P.O. Box 16391, San Diego, CA 92176. You may contact the KTPG Chair Tom Hebrank at kentalpcchair@411kensington.com or City of San Diego Community Planner Vickie White at (619) 533-5967 or at vwhite@sandiego.gov.